Alert archive / New Mexico / Flash Flood Warnings in 2008

Flash Flood Warning 6, NWS Albuquerque, NM

June 30, 2008Mora County, San Miguel County, Santa Fe County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jun 30, 2008, 2:51 PM MDT for Mora County, San Miguel County, Santa Fe County, New Mexico. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2008, 2:51 PM MDT (20:51 UTC)
Expired
Jun 30, 2008, 4:45 PM MDT
In force
114 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Mora County, NM, San Miguel County, NM, Santa Fe County, NM

The radar

The Albuquerque radar (KABX), 123 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.9 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2008-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2008-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-137 J/kg
Mixed-layer LCL
1358 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KABQ 302053
FFWABQ
NMC033-047-049-302245-
/O.NEW.KABQ.FF.W.0006.080630T2051Z-080630T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
251 PM MDT MON JUN 30 2008

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN SANTA FE COUNTY IN NORTH CENTRAL NEW MEXICO
  EXTREME WEST CENTRAL MORA COUNTY IN NORTHEAST NEW MEXICO
  EXTREME NORTHWESTERN SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO

* UNTIL 445 PM MDT

* AT 247 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM
  COWLES TO TESUQUE...OR ALONG A LINE EXTENDING FROM 16 MILES 
  SOUTHEAST OF CHIMAYO TO 11 MILES NORTHEAST OF SANTA FE. THE STORMS 
  PRODUCING VERY HEAVY RAIN WERE NEARLY STATIONARY. FLASH FLOODING 
  IS POSSIBLE AT CHUPADERO...RIO NAMBE...ASPEN PEAK AND RIO EN MEDIO.

BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.

LAT...LON 3581 10561 3570 10591 3585 10593 3596 10565
TIME...MOT...LOC 2051Z 180DEG 0KT 3587 10568 3581 10585

$$

DPORTER
3 follow-up statements
000 
WGUS75 KABQ 302132
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
332 PM MDT MON JUN 30 2008

NMC033-047-049-302245-
/O.CON.KABQ.FF.W.0006.000000T0000Z-080630T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN MIGUEL-MORA-SANTA FE-
332 PM MDT MON JUN 30 2008

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM MDT FOR
NORTHEASTERN SANTA FE...EXTREME WEST CENTRAL MORA AND EXTREME
NORTHWESTERN SAN MIGUEL COUNTIES...

AT 330 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN.  THIS STORM WAS 
LOCATED NORTHEAST OF TESUQUE...OR ABOUT 9 MILES NORTHEAST OF SANTA 
FE...MOVING WEST TO SOUTHWEST AT 3 MPH. RAINFALL RATES OF ONE TO 
THREE INCHES PER HOUR ARE LIKELY FROM THIS STORM THROUGH 430 PM MDT.

LOCATIONS IMPACTED INCLUDE...
  CHUPADERO...

ADDITIONAL FLASH FLOODING IS EXPECTED. TO REPORT FLOODING OR SEVERE 
WEATHER HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO 
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ALBUQUERQUE.

LAT...LON 3581 10561 3570 10591 3585 10593 3596 10565
TIME...MOT...LOC 2130Z 058DEG 3KT 3579 10587

$$

DPORTER
000 
WGUS75 KABQ 302147
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
343 PM MDT MON JUN 30 2008

NMC033-302153-
/O.CAN.KABQ.FF.W.0006.000000T0000Z-080630T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORA-
343 PM MDT MON JUN 30 2008

...FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EXTREME WEST CENTRAL
MORA COUNTY...

MODERATE TO HEAVY RAINFALL HAS DEPARTED EXTREME WEST CENTRAL MORA 
COUNTY...THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR THIS 
AREA.

LAT...LON 3588 10563 3581 10561 3581 10562 3577 10571
      3575 10579 3571 10589 3571 10591 3585 10593
      3589 10584 3589 10564
TIME...MOT...LOC 2143Z 057DEG 2KT 3578 10588

$$

NMC047-049-302245-
/O.CON.KABQ.FF.W.0006.000000T0000Z-080630T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN MIGUEL-SANTA FE-
343 PM MDT MON JUN 30 2008

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM MDT FOR
NORTHEASTERN SANTA FE AND EXTREME NORTHWESTERN SAN MIGUEL COUNTIES...

AT 333 PM MDT...THE EMERGENCY MANAGER IN SANTA FE COUNTY REPORTED 
WATER OVER THE ROADWAY ON HIGHWAY 592.  THIS STORM WAS LOCATED NEAR 
TESUQUE...OR ABOUT 8 MILES NORTHEAST OF SANTA FE...MOVING SOUTHWEST 
TO WEST AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
  RURAL NORTH CENTRAL SANTA FE COUNTY...INCLUDING HIGHWAYS 84 AND 
  285 AS WELL AS TESUQUE PUEBLO AND CAMEL ROCK CASINO.

DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST WEATHER
INFORMATION.

LAT...LON 3588 10563 3581 10561 3581 10562 3577 10571
      3575 10579 3571 10589 3571 10591 3585 10593
      3589 10584 3589 10564
TIME...MOT...LOC 2143Z 057DEG 2KT 3578 10588

$$

DPORTER
000 
WGUS75 KABQ 302239
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
439 PM MDT MON JUN 30 2008

NMC047-049-302246-
/O.EXP.KABQ.FF.W.0006.000000T0000Z-080630T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN MIGUEL-SANTA FE-
439 PM MDT MON JUN 30 2008

...FLASH FLOOD WARNING WILL EXPIRE AT 445 PM MDT FOR NORTHEASTERN
SANTA FE AND EXTREME NORTHWESTERN SAN MIGUEL COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.

A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM FOR NORTHERN 
SANTA FE COUNTY...WHERE HEAVY RAINS WILL PERSIST ALONG AND WEST OF 
THE CHUPADERO AND TESUQUE AREAS. THE HEAVY RAINFALL WILL IMPACT THE 
TESUQUE PUEBLO AND CAMEL ROCK CASINO AS WELL AS HIGHWAYS 84 AND 285.

LAT...LON 3588 10563 3581 10561 3581 10562 3577 10571
      3575 10579 3571 10589 3571 10591 3585 10593
      3589 10584 3589 10564
TIME...MOT...LOC 2236Z 057DEG 2KT 3576 10591

$$

DPORTER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 2:46 AM MDT, 12 hours 5 minutes earlier.

Area forecast discussion, Jun 30, 2:46 AM MDT, 12 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
246 AM MDT MON JUN 30 2008

.DISCUSSION...SHOWERS AND THUNDERSTORMS HAVE LINGERED OVERNIGHT
OVER WESTERN SECTIONS OF THE STATE BUT THINGS ARE WINDING DOWN.
HIGH PRESSURE REMAINS CENTERED OVER THE INTERMOUNTAIN WEST WITH
SUFFICIENT MOISTURE IN PLACE TO SUPPORT ISOLATED TO SCATTERED
SHOWERS AND THUNDERSTORMS ONCE AGAIN TODAY OVER THE NORTHWEST HALF
OF THE STATE. THE CURRENT ORIENTATION OF THE RIDGE ONCE AGAIN
SUPPORT SHOWERS AND THUNDERSTORMS DRIFTING SOUTHWESTWARD TOWARD
THE RIO GRANDE VALLEY...IN A FASHION QUITE SIMILAR TO WHAT
HAPPENED ON SUNDAY.

ELSEWHERE...WE WILL CONTINUE TO MONITOR THE INFLUENCE OF A LOW
PRESSURE DISTURBANCE LOCATED OVER CHIHUAHUA AND WEST TEXAS. MODELS
ARE IN GOOD AGREEMENT THAT SIGNIFICANT ORGANIZED CONVECTION CAN
BE EXPECTED WITH THIS FEATURE THIS AFTERNOON. SOME OF THIS
DEVELOPMENT MAY BLEED INTO THE FAR SOUTHEAST SECTIONS OF OUR CWA
SUCH AS CHAVES OR ROOSEVELT COUNTIES. THIS CONTINGENCY WAS WELL-
HANDLED IN THE INHERITED FORECAST.

NO REAL MECHANISM WILL BE IN PLACE THE NEXT FEW DAYS TO SCOUR OUR
THE MOISTURE OVER THE REGION. WITH EACH PASSING DAY HOWEVER...IT
APPEARS THAT THE RIDGE WILL NUDGE SLIGHTLY TO THE EAST. WITH THIS
MOVEMENT...THE FOCUS OF SHOWER AND THUNDERSTORM DEVELOPMENT
SHOULD SHIFT EASTWARD AS WELL. POSSIBLY AIDING THIS DEVELOPMENT
WILL BE A WEAK BACK DOOR FRONT THAT MAY INTRUDE INTO THE NORTHEAST
WEDNESDAY NIGHT. HARD TO TIME DISTURBANCES IN THE FLOW ALOFT MAY
ALSO SERVE AS A FOCUS FOR MORE ORGANIZED DEVELOPMENT.

TOWARD THE END OF THE WEEK AND INTO NEXT WEEKEND...MODELS SUGGEST
THAT THE RIDGE WILL FLATTEN SOMEWHAT...WITH AN ORIENTATION ALONG
THE FOUR CORNERS THAT WOULD INHIBIT CONVECTION RELATIVE TO WHAT WE
WILL OBSERVE TO BEGIN THIS WORK WEEK. AS A RESULT...POPS ARE TONED
DOWN GRADUALLY AS WE PROCEED TOWARD THIS TIME PERIOD...BUT WITH
GENERALLY A PERSISTENCE FORECAST IN PLACE.

&&

.AVIATION...OCCASIONAL MVFR CEILINGS AND VISIBILITIES CAN BE
EXPECTED THRU THE EARLY MORNING HOURS WITH REMNANT CONVECTION
ACROSS SOUTHWEST NM. MVFR CEILINGS ARE ALSO POSSIBLE NEAR KROW
THROUGH APPROX 14Z DUE TO NEARBY CONVECTION ACROSS FAR SE NM. WITH
ABUNDANT LOW LEVEL MOISTURE AND LIGHT WINDS ACROSS THE EASTERN
PLAINS...COULD SEE SOME PATCHY FOG IN SOME LOCALES THIS
MORNING...BUT WILL LEAVE OUT OF ANY TAF SITE FOR NOW. SHOWERS AND
TSTMS WILL DEVELOP ONCE AGAIN ALONG THE HIGHER TERRAIN NEAR OR
JUST AFTER 18Z. STORMS WILL FAVOR WESTERN AND CENTRAL PORTIONS OF
THE STATE. OCCASIONAL MVFR CEILINGS AND VISIBILITIES CAN BE
EXPECTED WITH ANY STORM THIS AFTERNOON...ALONG WITH WIND GUSTS TO
40 KTS. CEILINGS MAY ALSO OCCASIONALLY OBSCURE MTN TOPS.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. 34

&&

.FIRE WEATHER...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
WILL AGAIN FIRE ALONG THE HIGHER TERRAIN THIS AFTERNOON BEFORE
MOVING ONTO ADJACENT LOWER ELEVATIONS. STORMS SHOULD BE MORE WET
THAN DRY AGAIN ACROSS CENTRAL AND WESTERN AREAS...AS DEWPOINTS IN
THE MID 40S TO MID 50S WILL BE SLOW TO MIX OUT. HOWEVER...ANY
THUNDERSTORM WILL BE CAPABLE OF GUSTY WINDS...FREQUENT LIGHTNING...
AND LOCALLY HEAVY RAIN. GOOD TO EXCELLENT RH RECOVERIES ARE
EXPECTED AGAIN TONIGHT AND TUESDAY NIGHT ACROSS THE STATE.
THEN...WESTERN PORTIONS OF THE STATE WILL SLOWLY DRY OUT THROUGH
THE REMAINDER OF THE WEEK. A BACK DOOR COLD FRONT WILL SLIDE DOWN
THE NORTHEAST PLAINS LATE WED NIGHT/EARLY THURS MORNING...AND WILL
RECHARGE MOISTURE AT LEAST ACROSS NORTHEAST NM.

34

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  92  60  95  61 /  10  20  10  10
GALLUP..........................  86  53  89  52 /  20  20  20  10
GRANTS..........................  84  54  87  54 /  20  20  20  20
GLENWOOD........................  91  61  92  60 /  20  20  20  20
CHAMA...........................  78  46  82  45 /  30  30  30  20
LOS ALAMOS......................  82  53  86  54 /  20  30  20  20
RED RIVER.......................  73  41  76  42 /  30  30  30  20
TAOS............................  82  50  86  49 /  20  30  20  20
SANTA FE........................  82  54  86  55 /  20  30  20  20
SANTA FE AIRPORT................  84  56  88  57 /  20  30  20  20
ESPANOLA........................  86  56  91  57 /  20  30  20  20
ALBUQUERQUE HEIGHTS.............  88  64  91  66 /  10  20  20  20
ALBUQUERQUE VALLEY..............  88  61  92  63 /  10  20  20  20
ALBUQUERQUE FOOTHILLS...........  86  60  89  62 /  20  20  20  20
ALBUQUERQUE WEST MESA...........  88  62  93  65 /  10  20  20  20
SOCORRO.........................  88  61  92  63 /  10  20  20  20
SANDIA PARK/CEDAR CREST.........  81  51  82  55 /  30  20  20  20
MORIARTY/ESTANCIA...............  86  54  87  56 /  30  20  20  20
CARRIZOZO.......................  83  59  86  60 /  20  20  20  20
RUIDOSO.........................  75  53  80  53 /  30  20  20  20
RATON...........................  84  52  87  53 /  20  20  20  20
LAS VEGAS.......................  81  52  84  53 /  30  20  20  20
ROY.............................  83  58  85  60 /  10  10  10  20
CLAYTON.........................  87  61  92  63 /   5  10  10  10
SANTA ROSA......................  87  59  91  61 /  10  10  10  20
TUCUMCARI.......................  90  65  94  67 /   5   5  10  10
FORT SUMNER.....................  87  64  91  66 /  10  10  10  10
CLOVIS..........................  86  63  92  65 /  10   5   5  10
PORTALES........................  86  64  91  66 /  10   5   5  10
ROSWELL.........................  86  66  94  68 /  10  10  10  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...NONE.

&&

03/34
Hazardous weather outlook, Jun 30, 12:43 PM MDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1243 PM MDT MON JUN 30 2008

UPDATED TO ADD ISOLATED SEVERE STORM CHANCE FOR CATRON COUNTY.

NMZ001>021-026-011200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
1243 PM MDT MON JUN 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO WIDELY SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL
BE POSSIBLE FROM LATE AFTERNOON THROUGH THE EVENING ACROSS MAINLY
THE SOUTHWEST HALF OF CATRON COUNTY. THE STRONGEST OF THESE COULD
PRODUCE HAIL UP TO DIME OR PENNY SIZE AND WIND GUSTS BETWEEN 45 AND
60 MPH.

ELSEWHERE ACROSS WESTERN AND CENTRAL SECTIONS OF THE STATE ISOLATED
TO SCATTERED SHOWERS AND THUNDERSTORMS ARE LIKELY. SOME OF THESE
STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAIN...FLOODING OF
ARROYOS...STRONG GUSTY WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED SHOWERS AND THUNDERSTORMS ARE IN THE FORECAST THE REST OF
THE WORK WEEK AND INTO THE WEEKEND. SOME OF THESE STORMS MAY BE
CAPABLE OF PRODUCING BRIEF HEAVY RAIN...FLOODING OF ARROYOS AND
GUSTY WINDS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT.
SPOTTERS ARE ASKED TO SUBMIT ANY REPORTS OF SEVERE WEATHER TO THE
NATIONAL WEATHER SERVICE.

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 6:42 PM MDTAreal Flood AdvisoryABQRio Arriba, Sandoval2 hr
Jun 29, 7:17 PM MDTAreal Flood AdvisoryABQUnion118 min
Jun 29, 7:40 PM MDTAreal Flood AdvisoryABQValencia50 min
Jun 30, 1:13 PM MDTAreal Flood AdvisoryABQSandoval2 hr
Jun 30, 1:25 PM MDTAreal Flood AdvisoryABQCibola, McKinley2 hr
Jun 30, 3:04 PM MDTAreal Flood AdvisoryABQColfax, Taos116 min
Jun 30, 3:56 PM MDTFlash Flood WarningABQSanta Fe2 hr
Jun 30, 5:23 PM MDTAreal Flood AdvisoryABQRio Arriba97 min

Nearby

Flash Flood Warnings in New Mexico, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.